# SDR 2A6D20220418001

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N209LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4960
- Aircraft time: 3,932 hours, 13,398 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A214099
- Part serial: NA
- Condition: Chafed
- Location: Zone 100
- Part time: 3,932 hours, 13,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO BOTH X1790 FRAME (P/N: 350A214099) AND SUPPORT (P/N: 350A214107) IN THE
FORM OF A DENT AND CHAFE NEAR A LOWER FAIRING MOUNTING POINT. THE DAMAGE AREA WAS MEASURED TO BE 0.2” IN LENGTH,
0.2” IN WIDTH AND 0.03” IN DEPTH.
